# SDR SWIA201332734

- Difficulty date: February 3, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 24,674 hours, 20,875 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Condition: Galled
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON FORWARD SPAR LOWER INSPECTION PANEL SCREW HOLE STA 329.679.  FAILS EDDY CURRENT INSPECTION.  VISUAL SIGNS OF GALLING IN HOLE.  (C-CHECK)  PERFORMED NDT INSPECTION OF RIGHT AILERON FOWARD SPAR LOWER INSPECTION PANEL SCREW HOLE AT LOCATION AS329.679 IAW NDT AND REO.
